# SDR QR9R20211021003

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720239154
- Aircraft time: 3,337 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter Gen
- Part number: 23081072
- Part serial: P2340
- Condition: Warning Light
- Part time: 3,110 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAT DISCHARGE CAUTION CAME ON IN FLIGHT. #1 GEN SHOWED 0 ON AMPS. T/F EVALUATION REVEALED DURING AN ATTEMPT TO VENT # 1 ENGINE, NO RISE ON # 1 ENG N1. TRIED TO START # 1 ENGINE WITH NO RISE IN # 1 ENGINE N1. NO CIRCUIT BREAKERS POP; BATTERY AND VOLTAGE WITHIN NORMAL RANGE. REPLACED STARTER GENERATOR IAW AMM 24-30-00, 4-2.
